# SDR DALA2024081308074

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 12,826 hours, 5,866 cycles
- System (JASC): 3244 · Tire
- Part: Module
- Condition: Faulted
- Location: Tire Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 8123 -ATO- DUE TO "RT BRAKE FAIL" MESSAGE. CORRECTIVE ACTION: REPLACED TIRE PRESSURE MODULE. (LP# 6073953)
